# SDR SWIA201125863

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 19,027 hours, 17,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 3045)  RELAMPED EMERGENCY LIGHT.
